RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 221–222 (Mi umn2029)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On nilpotence, in the sense of Mal'tsev, of a wreath product of semigroups

A. V. Tishchenko


Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 262–263

Bibliographic databases:

MSC: 20E22, 20F18, 20M07
Received: 09.11.1987

Citation: A. V. Tishchenko, “On nilpotence, in the sense of Mal'tsev, of a wreath product of semigroups”, Uspekhi Mat. Nauk, 43:5(263) (1988), 221–222; Russian Math. Surveys, 43:5 (1988), 262–263

Citation in format AMSBIB
\Bibitem{Tis88}
\by A.~V.~Tishchenko
\paper On~nilpotence, in the sense of Mal'tsev, of a~wreath product of semigroups
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn2029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971494}
\zmath{https://zbmath.org/?q=an:0671.20058|0653.20063}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..262T}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 262--263
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001953}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100033}


Linking options:
  • http://mi.mathnet.ru/eng/umn2029
  • http://mi.mathnet.ru/eng/umn/v43/i5/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Gorelik, V. V. Serganova, “On representations of the affine superalgebra $\mathbb q(n)^{(2)}$”, Mosc. Math. J., 8:1 (2008), 91–109  mathnet  mathscinet  zmath
    2. A. V. Tishchenko, “A generalization of the first Malcev theorem on nilpotent semigroups and nilpotency of the wreath product of semigroups”, J. Math. Sci., 186:4 (2012), 667–681  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:68
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019